# SDR DHL200080313C

- Difficulty date: January 19, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO FLOOR SKIN BROKEN AT STA 690.00 BETWEEN TRACK 2LM AND TRACK 3LT.  REMOVED DAMAGED AREA AND FABRICATED DOUBLER IAW SRM 53-2-3 PG 39-40 FIG 10.  TREATED AND PRIMED IAW SRM 51-1-8 PG 11-12.  INSTALLED DOUBLER WITH SOLID RIVETS IAW SRM 51-1-21 PG 7.  WORK DONE ON NONE ROUTINE 5650.
